Browse "MA-Journal Papers(저널논문)" byAuthorMorikawa, Kosuke

Showing results 1 to 2 of 2

1
A note on the equivalence of two semiparametric estimation methods for nonignorable nonresponse

Morikawa, Kosuke; Kim, Jae Kwangresearcher, STATISTICS & PROBABILITY LETTERS, v.140, pp.1 - 6, 2018-09

2
Semiparametric maximum likelihood estimation with data missing not at random

Morikawa, Kosuke; Kim, Jae Kwangresearcher; Kano, Yutaka, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.4, pp.393 - 409, 2017-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0